MathSciNet Relay Station
MathSciNet bibliographic data
MR1945917 (2003j:82070) 82C44 (11Z05 82D30)
Avetisov, V. A.; Bikulov, A. H.; Kozyrev, S. V.; Osipov, V. A. $p$-adic models of ultrametric diffusion constrained by hierarchical energy landscapes. J. Phys. A 35 (2002), no. 2, 177–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement